I have really badly controlled epilepsy and am on clonazepam 2mg every night to lower seizure threashold and sleep. my nights are filled will sooooooo many dreams, some creapy that keep waking me. how can I overcome this side affect?
I have taken clonazepam 5mgs 2x's a day as needed for anixety... I did not have any side effects from that med exsept a little sleepy feeling. Your dreams my come from something else, but we all may not have the same side effects. Maybe you should talk to your dr. about it. Good luck.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2009 • 1 answer
Posted 19 Nov 2010 • 5 answers
Posted 11 Jul 2011 • 2 answers
Posted 3 Jul 2012 • 5 answers
Posted 18 Oct 2015 • 2 answers